# SDR SWIA200210997

- Difficulty date: June 29, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 20,614 hours, 25,250 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228315402
- Part serial: 142
- Condition: Failed
- Location: Autopilot Sys
- Part time: 3,910 hours, 5,200 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: C

## Discrepancy

TRIM FAIL AND AUTOPILOT FAIL MAP LIGHTS ILLUMINATED ON TAKEOFF ROLL.  ABORTED TAKEOFF.  REPLACED FIRST OFFICER'S AUTOPILOT COMPUTER.  FLIGHT DIRECTOR SYSTEM TESTS NORMAL PER MM 22-11-00.
